# SDR 96ZZZM905

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-4D CHECK, FOUND RIB CRACKED AT RADIUS AREA AT ATTACH POINT TO FIRST STRINGER AFT OF ACCESS HOLE, WL 601.5.  REPAIRED BY STOP DRILLING, FABRICATING AND INSTALLING DOUBLER PER SRM 57-10-05, PAGES 6, 7 AND 8.  (M)
